# SDR AALA202501184438

- Difficulty date: January 17, 2025
- Submitted: January 18, 2025
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323ER
- Aircraft serial: 33524
- Aircraft time: 40,902 hours, 4,698 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LAV 4F-LC OUTBOARD EMERGENCY LIGHT HAS WIRE BROKEN AT KICKSTRIP. MAINTENNCE REPLACED LIGHT ASSEMBLY AT LAV 4F-LC EMERGENCY LIGHT IAW B777-3 AMM 33-51-05-960-802 AND 20-61-16.
